MathSciNet Relay Station
MathSciNet bibliographic data
MR1855264 (2002j:53117) 53D55 (14A22 16S60)
Kontsevich, Maxim Deformation quantization of algebraic varieties. EuroConférence Moshé Flato 2000, Part III (Dijon). Lett. Math. Phys. 56 (2001), no. 3, 271–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement